# SDR A6WA201543114

- Difficulty date: October 8, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 31,717 hours, 30,218 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 601R31178170
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR INNER SKIN CHAFED.  R & R RT LG DOOR INNER SKIN IAW SRM 51-42-13 & 51-42-22.
